# SDR HEEA0013737

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Sticks
- Location: Exh Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXH TEMP NEEDLE STICKS ON HIGH SIDE.
